Would you have Stomach pain (Abdominal pain) when you have Rheumatoid arthritis?
Summary: Stomach pain is found among people with Rheumatoid arthritis, especially people who are female, 30-39 old, also have High blood pressure, and take medication Methotrexate.
We study 2,185 people who have Stomach pain (Abdominal pain) and Rheumatoid arthritis from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Rheumatoid arthritis and Stomach pain >>>
Rheumatoid arthritis (a chronic progressive disease causing inflammation in the joints) can be treated by Methotrexate, Prednisone, Enbrel, Methotrexate Sodium, Plaquenil, Humira. (latest reports from 218,584 Rheumatoid Arthritis patients)
Stomach pain has been reported by people with birth control, crohn's disease, high blood pressure, pain, depression. (latest reports from 77,953 Stomach pain patients)
On Jan, 26, 2015: 2,185 people who have rheumatoid arthritis and Stomach Pain are studied.
Gender of people who have rheumatoid arthritis and experienced Stomach pain * :
|Stomach pain||80.87%||19.13% |
Age of people who have rheumatoid arthritis and experienced Stomach pain * :
|Stomach pain||0.00%||0.39%||0.51%||2.47%||7.34%||15.46%||28.22%||45.60% |
Severity of the symptom * :
|least||moderate||severe||most severe |
|Stomach pain||0.00%||23.08%||61.54%||15.38% |
Top co-existing conditions for these people * :
- Hypertension (346 people, 15.84%)
- Pain (292 people, 13.36%)
- Prophylaxis (179 people, 8.19%)
- Osteoporosis (176 people, 8.05%)
- Depression (112 people, 5.13%)
- Vitamin supplementation (100 people, 4.58%)
- Blood cholesterol increased (100 people, 4.58%)
- Gastrooesophageal reflux disease (83 people, 3.80%)
- Diabetes mellitus (76 people, 3.48%)
- Insomnia (73 people, 3.34%)
Most common drugs used by these people * :
- Methotrexate (1,418 people, 64.90%)
- Humira (1,215 people, 55.61%)
- Enbrel (702 people, 32.13%)
- Folic acid (686 people, 31.40%)
- Prednisone (562 people, 25.72%)
- Prednisolone (429 people, 19.63%)
- Remicade (400 people, 18.31%)
- Arava (322 people, 14.74%)
- Omeprazole (231 people, 10.57%)
- Voltaren (179 people, 8.19%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Rheumatoid Arthritis and Stomach Pain?
You are not alone! Join a mobile support group:
- support group for people who have Stomach Pain and Rheumatoid arthritis
- support group for people who have Rheumatoid arthritis
- support group for people who have Stomach Pain
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
More questions for: Rheumatoid arthritis, Stomach pain
You may be interested at these reviews (Write a review):
- Fructose malabsorption symptoms become wore with effexor
I took Venlafaxine for several years. During that time I was diagnosed with Fructose Malabsorption (FM), something I suspect that I have had for years already. For a period of two years I switched medication and took some other SSRIs instead of Venlafaxine and then returned to Venlafaxine and found that my FM symptoms right away increased/returned. When I came off of Venlafaxine I noticed that my FM symptoms became easier to manage but going back on Venlafaxine has confirm that it does indeed cause greater IBS and FM symptoms.
- Why has my bloodpresher now shot up
My blood pressure was always low 120/68 now since being treated for rheumatoid arthritis it has shot up to 175/92
- Had nms in 2005, will trileptal increase chance of recurrence?
In 2005 I had NMS, which was not detected by my drs for 4 months. I'd been on Lexapro & Seroquel for 2 yrs, but was weaned from Lexapro & placed on Lamictal 3/05. Began getting low-grade fevers, which I was told were not caused by the Lamictal. I quit taking it anyway, fevers (along with uncontrollable shivering) continued & got higher. By 5/05 my temps were reaching 105 deg F. Husband said I became combative, refused to go to hospital. Early June/05 he came home to find me wrapped in blankets, with a temp over 105 F. He tried to place me in a tub of cold water, said I was rigid & screamed when he tried to move me. I was in the tub, speaking "in tongues" (his description, I have no memory of this). He called 911, took me to hospital. I woke, no idea where I was or why. After a lumbar puncture & 2 days in ICU I went home. The fevers continued...2 weeks later he came home to find me wrapped in sheets, towels, blankets, with the heat on full (it was in the 90's outside) he called ambulance again. I awoke to find myself under an ice blanket with nurses pushing large vials of dantrolene into both arms, several liters. Another LP, a stint in ICU...this time they told me it was NMS. The dr who dxd me said he was surprised I was alive, & not a vegetable, as my temp had peaked at 109 deg F. I suffered brain damage; short-term memory loss, brain can't control my body temp, my blood pressure went up. An arteriogram showed completely healthy heart & arteries, no plaque at all. I lost all body fat as well as some muscle mass. The fevers continued even after stopping the Seroquel. I visited my PCP for a checkup in 9/05, temp was normal. I started shuddering, my temp went up a full degree every 5 minutes. PCP admitted me to ER, my heart rate was over 272 B/M; they stopped my heart 3 times to "reset" it, which didn't work. I spent 3 days in hospital. Several months later my P doc tried me on Lamictal alone; I got Stevens-Johnson syndrome. I stopped the drug as soon as the signs appeared. I've been untreated, except for Neurontin & Primidone, until my manic episodes became unlivable. 3 weeks ago I went 8 days with no sleep, became psychotic. My P doc gave me Trileptal, which has evened my moods, but I've been getting low-grade fevers (highest was 103.6). Would having had NMS in the past make me more prone to falling to it again with the Trileptal? It's the only new med I've taken in over a year.
- Sulfasalazine and the never ending menstrual cycle
I started this drug and never had menstrual problems begore. Within 3 months, I started my period and it never stopped even with stopping the drug for 3 mon ths. I ended up going my gyne and he prescribed megace. I had been bleeding for a total of 6 months. Made an appt with my rhuemy and explained this situation. His words were "it hasn't been listed in the literature as a side effect". Keep taking it. I started it again. Same situation and same treatment. Never took it again and changed rheumy.
- Vasculitis from enbrel
I have deep scars on my legs from vasculitis. This was caused by Enbrel. Initially no one would connect the two: per my rheumatologist 'no one has ever reported vasculitis as a side effect of enbrel.' (2003)
I had to suspend the enbrel for 8 weeks in preparation for complex abdominal surgery. The vasculitis started to heal. Several weeks after the surgery I resumed enbrel and the vasculitis returned by the second or third enbrel shot. The Dr was reluctantly willing to concede that 'it may have been the enbrel.'
The vasculitis was horrific. I've never felt so much pain, pain that wasn't abated in the least by pain medicine. My dermatologist describe it as being equivalent to a third degree burn: the skin dies, nerves start to regenerate but aren't protected by the dermis.
The scars look like I had flesh torn from my legs that didn't quite 'fill in.'
Rheumatologists are too pushy about these biological medicines. They brush past even the most serious side effects. Anything for mobility... I'd prefer not to skip to dialysis sessions or treatment for other organ failure!
More reviews for: Rheumatoid arthritis, Stomach pain
Comments from related studies:
From this study (5 months ago):
I recently quit taking all meds due to loss of insurance coverage. I have been having symptoms for a week that seem to only get worse
From this study (9 months ago):
Parkinsons has become worse lately. Dry eyes. Indigestion.
From this study (2 years ago):
I have been of Cimzia for 3 weeks and still have servere side effects . How long will this last
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.